# SDR IXXA06SMN131S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 21,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND MAIN CARGO COMPARTMENT INTERCOSTAL CRACKED 1 INCH AT STATION 857.000, LONGERON 19 LEFT.  REMOVED CRACKED INTERCOSTAL IAW DC8 SRM 51-1-20D. FABRICATED NEW INTERCOSTAL IAW ATI REPAIR SPECIFICATION NUMBER 2003-05 AND DOUGLAS DRAWING NUMBER 47 50420.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW INTERCOSTAL IAW DC8 SRM 51-1-8B. INSTALLED NEW INTERCOSTAL SUPPORT IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
